MathSciNet Relay Station
MathSciNet bibliographic data
MR622172 60F05 (60B10)
Wellner, Jon A. A Glivenko-Cantelli theorem for empirical measures of independent but nonidentically distributed random variables. Stochastic Process. Appl. 11 (1981), no. 3, 309–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement